depuis le 05 février 2011 :
Visualisation(s): 31 (3 ULg)
Téléchargement(s): 88 (7 ULg)
print
Luo CONGWEN

THE CLASS OF DOUBLE MS-ALGEBRAS SATISFYING THE COMPLEMENT PROPERTY

Article Open Access
: de Morgan algebra, double MS-algebra, double MS-space, complement property

Abstract

We construct a functor from the category of de Morgan algebras into the category of double MS-algebras which satisfy a certain condition, called the complement property and show that this functor has a left adjoint.

Pour citer cet article

Luo CONGWEN, «THE CLASS OF DOUBLE MS-ALGEBRAS SATISFYING THE COMPLEMENT PROPERTY», Bulletin de la Société Royale des Sciences de Liège [En ligne], Volume 70 - Année 2001, Numéro 1, 51 - 59 URL : http://popups.ulg.ac.be/0037-9565/index.php?id=1401.

A propos de : Luo CONGWEN

Department of Mathematics, Three Gorges University, Yichang 443000, P. R. China